# SDR P5CA9500850

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Torn
- Location: Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL TORN AT LEFT WING INBOARD MIDFLAP BETWEEN NR 3 AND NR 4 FLAP TRACK FAIRINGS.  REPAIRED PANEL PER SRM 51-40-04.
